# SDR CALA2025052704967

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2006263
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STA 1420 SHEAR TIE BETWEEN STR 29 AND 30 L/H REQUIRES REMOVAL FOR FOM.   REMOVED, FABRICATED AND INSTALLED SHEAR TIE AT STA 1470 BETWEEN STR 29 AND 30 L/H. CORROSION FOUND OUT OF LIMITS WITH 100% MATERIAL LOSS. NEW SHEAR TIE FABRICATED IAW B757-200 SRM 51-40- 02, 51-10-02, 51-40-05 AND DWG 140N2006 REVJ.
